Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quiver varieties and finite dimensional representations of quantum affine algebras
HTML articles powered by AMS MathViewer

by Hiraku Nakajima HTML | PDF
J. Amer. Math. Soc. 14 (2001), 145-238 Request permission


We study finite dimensional representations of the quantum affine algebra ${\mathbf {U}}_q(\widehat {\mathfrak {g}})$ using geometry of quiver varieties introduced by the author. As an application, we obtain character formulas expressed in terms of intersection cohomologies of quiver varieties.
Similar Articles
Additional Information
  • Hiraku Nakajima
  • Affiliation: Department of Mathematics, Kyoto University, Kyoto 606-8502, Japan
  • MR Author ID: 248505
  • Email:
  • Received by editor(s): December 9, 1999
  • Received by editor(s) in revised form: July 10, 2000
  • Published electronically: October 2, 2000
  • Additional Notes: The author was supported by the Grant-in-aid for Scientific Research (No.11740011), the Ministry of Education, Japan, and National Science Foundation Grant #DMS 97-29992.
  • © Copyright 2000 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 14 (2001), 145-238
  • MSC (2000): Primary 17B37; Secondary 14D21, 14L30, 16G20, 33D80
  • DOI:
  • MathSciNet review: 1808477